Cookies?
Library Header Image
LSE Research Online LSE Library Services

Asymptotic behaviour of a family of gradient algorithms in Rd and Hilbert spaces

Pronzato, Luc and Wynn, Henry and Zhigljavsky, Anatoly A (2006) Asymptotic behaviour of a family of gradient algorithms in Rd and Hilbert spaces. Mathematical Programming, 107 (3). pp. 409-438. ISSN 0025-5610

Full text not available from this repository.

Identification Number: 10.1007/s10107-005-0602-7
Item Type: Article
Official URL: http://www.mathprog.org/sub/journal.htm
Additional Information: © 2006 Springer
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 15 Aug 2008 13:00
Last Modified: 01 Oct 2010 09:06
URI: http://eprints.lse.ac.uk/id/eprint/15067

Actions (login required)

View Item View Item